# SDR SWAA2021052474706

- Difficulty date: April 30, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 AT FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR ON STRINGER 25L LOC BS 500D TO BS540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 MATERIAL USED IS: 7075T0.045' PO # 202113400800101 AND7075R0.50' PO # 202112114500103 CONVERTED FROM 7075T0 TO CONDITION 7075T6 IAW BAC5602
